Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Allergies

Chronic Hives

07/27/2010

Question:

I was diagnosed with hives about 6 weeks ago, I have been to my family doctor, a dermatologist, and an allergist. All three have different opinions and want me to do different things. As far as I can tell, my hives showed up about two days after I started taking a birth control pill. The Allergist wants me on another brand but the famil dr doesn`t want to write a prescription until the cause is known. The dermatologist put me 5 different kinds of medicine and the allergist took me off all and put me on one. Is it possible that the birth control could be causing this? These hives aren`t getting any better and I am now getting stressed out. Any suggestions of what I ahould do? I have never been allergic to anything and I am not under any more stress than usual (until now).

Thanks!

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Allergies health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org